# SDR CALA9900327

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18563
- Make and model: Doug DC-9-31
- Aircraft serial: 47487
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Left Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2.5 INCH CRACK IN LT ELEVATOR O/B TRAILING EDGE SKIN (JUST I/B OF STATIC WICK).  THE CRACK WAS STOP DRILLED AND A FIBERGLASS REPAIR WAS INSTALLED IAW SRM 51-70-1, PAGE 12.  WEIGHT AND BALANCE WAS WITHIN LIMITS IAW SRM 55-20-1, FIGURE 4.
